Characteristic functions of Polynomial-normal distributions

Agnieszka Plucińska , Edmund Pluciński

Abstract

n/a
Author Agnieszka Plucińska (FMIS)
Agnieszka Plucińska,,
- Faculty of Mathematics and Information Science
, Edmund Pluciński (FMIS)
Edmund Pluciński,,
- Faculty of Mathematics and Information Science
Journal seriesJournal of Mathematical Sciences-The University of Tokyo, ISSN 1340-5705
Issue year2000
Vol99
No3
Pages1317-1323
LanguageEnglish
Score (nominal)15
Publication indicators WoS Impact Factor: 2009 = 0.172 (2) - 2012=0.259 (5)
Citation count*1 (2016-06-18)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?